Levaquin and Prednisone for Pneumonia Gave Me Terrible Pain

by Wendy
(Bismarck ND USA)

I've been prescribed Levaquin and Prednisone after battling pneumonia for a couple months. Other than gaining weight and a racing heart, I've felt very well. Until today- day 7. I woke at 1 am with terrible pain in both legs from the knee down. Doc said to stop taking the Levaquin and has prescribed something else. I hope this pain goes away soon.

Comments for Levaquin and Prednisone for Pneumonia Gave Me Terrible Pain

Click here to add your own comments

Levaquin and prednisone are a bad combination
by: Kerri Knox, RN- The Immune System Queen

Hi Wendy,

I'm sorry to hear that you are doing so poorly. I hope that you begin to feel better soon. First of all, I feel awful that your doctor was unaware that Levaquin and Prednisone should not be prescribed together. That increased your risk for problems. Either the doctor or the pharmacist should have caught that medical error.

Secondly, since there WAS an alternative that you were able to be given, it seems as though you should have been given this safer alternative FIRST rather than after you had problems from the less safe alternative- especially when you were also given Prednisone! Geesh, you'd think that these doctors would be aware of this. Unfortunately, that is what you get when you have doctors that are educated by the Pharmaceutical industry and not by reading studies and listening to patients.

Unfortunately, what's done is done and you can only look forward at this point. The next step would be to do everything that you can to get better- which should include changing the conditions that caused you to end up battling pneumonia for a month. It's a serious failure of your immune system to get such a serious infection.

So, I do recommend that you get my book The Levaquin Tendonitis Solution and get on the path to good health again. I developed this protocol not only to reverse the problems associated with the Fluoroquinolones, but to reverse the reasons why you needed to take antibiotics to begin with. let me know how you do. I look forward to seeing you on the Levaquin Tendonitis Forum



Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects



PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.







The Levaquin
Tendonitis Solution
for toxicity too!
Click Here to Learn More

the levaquin tendonitis solution


Drugs
by: Anonymous

I just got off the phone with my friend who just told me he is taking theses to drugs and his breathing is very bad today? He has a condition that he had been battling for awhile due to heavy smoking, drinking in the past. I feel helpless.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video